# SDR CA131213011

- Difficulty date: December 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 49,770 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 44,234 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, NR 2 ENGINE OIL PASSAGE WARNING LIGHT ILLUMINATED, THEN LOUD THUMP AND ENGINE SHUTDOWN.  EMERGENCY DECLARED AND FLIGHT LANDED UNEVENTFULLY. ENGINE BEING SENT TO SHOP FACILITY AND TSB HAS REQUESTED TO BE PRESENT FOR TEARDOWN.
